# SDR C2XA07SH075

- Difficulty date: September 21, 2007
- Submitted: September 28, 2007
- Operation: Air carrier
- Aircraft: N14947
- Make and model: Emb EMB-145EP
- Aircraft serial: 145054
- Aircraft time: 19,722 hours, 18,388 cycles
- System (JASC): 5751 · Ailerons
- Part: Shroud
- Part number: 14574000405
- Condition: Corroded
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK MAINTENANCE FOUND LT AILERON UPPER SHROUD WITH CORRODED BONDING PLATES. MAINTENANCE REPAIRED LT AILERON SHROUD IAW EC 5750-01315 REV D.  AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
